Database deductive access control

Ma, X. ORCID: 0000-0003-0074-4192, 2011. Database deductive access control. Journal of Computers, 6 (5), pp. 1024-1031. ISSN 1796-203X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Computers
Creators: Ma, X.
Date: 2011
Volume: 6
Number: 5
ISSN: 1796-203X
Divisions: Schools > School of Science and Technology
Record created by: EPrints Services
Date Added: 09 Oct 2015 11:05
Last Modified: 09 Jun 2017 13:48

Actions (login required)

Edit View Edit View


Views per month over past year


Downloads per month over past year